# SDR SWIA2021082060498

- Difficulty date: June 12, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON RH FLOOR SILL BETWEEN FS 280.00 - 319.00     (C-CHECK RO 8/18/2021)    REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS REF CRJ-900 SRM 53-00-45-201-001-A01. REPLACED RH FLOOR SILL FS280 - FS319 REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01, CRJ-900 SRM 51-42-21-001-001-A01, DWG:  SH670-32170 REV V. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
